# SDR MASA200601066

- Difficulty date: April 10, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N858MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145767
- Aircraft time: 5,373 hours, 5,374 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Warning Message
- Condition: Illuminated
- Location: Hyd System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ASH 7156 IAD - ABORTED TAKEOFF DUE TO HYD SYSTEM 1 AND ENGINE 1 PUMP FAIL MESSAGES.  MX SERVICED HYDRAULICS AND RESET THE SYSTEM AND OP'S CHECKED.
